If you need an accessible version of this item please contact JSTOR User Support

Distribution, Transitivity and Little's Welfare Criteria

Amartya Kumar Sen
The Economic Journal
Vol. 73, No. 292 (Dec., 1963), pp. 771-778
Published by: Wiley on behalf of the Royal Economic Society
DOI: 10.2307/2228209
Stable URL: http://www.jstor.org/stable/2228209
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Distribution, Transitivity and Little's Welfare Criteria
Preview not available

Page Thumbnails

  • Thumbnail: Page 
771
    771
  • Thumbnail: Page 
772
    772
  • Thumbnail: Page 
773
    773
  • Thumbnail: Page 
774
    774
  • Thumbnail: Page 
775
    775
  • Thumbnail: Page 
776
    776
  • Thumbnail: Page 
777
    777
  • Thumbnail: Page 
778
    778